# SDR SWIA200210719

- Difficulty date: March 8, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 15,096 hours, 14,764 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 240, THE RIGHT COCKPIT WINDOW SHATTERED.  RETURNED TO ABQ.  REMOVED AND REPLACED RIGHT SIDE WINDOW WITH SERVICEABLE UNIT IAW MM 56-12-01.  OPS CHECK GOOD.
